# SDR VNAA20240212003

- Difficulty date: January 5, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR - LOWER FUSELAGE SKIN MULTIPLE LIGHTNING STRIKES WITHIN 746.25 FHS FROM REV.-- (STARTING AT 19,934.42 FH), REPAIR, OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES IN REF TRFKE00BDQWC:EA A1-690-53-00002.  LIGHTNINGS STRIKES LOCATED ON FS 290.5 TO FS 319 BTW STGR 22R AND STGR 23R (5EAS) AND FS 656 ON STGR 20R (1EA) WAS REPAIRED PER CRJ-900 SRM
53-00-00-201-003-A03
